It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Men's Health Message Board


Men's Health Board Index


[QUOTE=SkipperH;3245735]I tend to agree, I'd like to get off as many meds as I can. My medical history has been a mystery. My first health issue occured about 10 years ago and it was chronic diarrhea, no real medical reason was given by my gastroenteriologist he just put me on Questran to control the problem and I've been on it since. Then came the imbalance/dizziness problem, compounded by Migraines, so I'm on meds for that. However, during this time I developed depression/ irritable all the time feeling. Having said that, over the past 5 years or so I did notice a decrease in libido, but I didn't know whether it was normal or not for my age (I'm 46). Every time I see my GP or a new specialist, I'm hoping to hear the words "here is the problem and here is how we are going to treat it" but this has not happened yet. I'm hoping that the Endocrinologist will be able to help. By the way my, blood work which showed the T at 202 was drawn at approx. 10:00am, do you think that is early enough in the morning to be an accurate reading? Will the Endocrinologist be looking for underlying diseases that are causing my low T? Thanks guys.[/QUOTE]

Skipper and Hayfarmer,

I wonder why low T's cause stomach issues? Hayfarmer, any idea?





All times are GMT -7. The time now is 08:06 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!